# SDR GAIA9739

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- Engine: Pwa JT8D17
- System (JASC): 7312 · Fuel Heater
- Part: Duct
- Condition: Broken
- Location: Fuel Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 721 - LOG PAGE 867-33, THE CREW REPORTED THAT DURING CLIMB-OUT, NR 3 ENGINE FIRE WARNING ILLUMINATED.  THE ACFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE CREW FOUND BROKEN FUEL HEAT DUCT AND ARE CURRENTLY IN THE PROCESS OF REPAIRS.  (X) SD; REMOVED AND REPLACED BROKEN FUEL HEAT BLEED AIR DUCT, RAN ENGINE AND NO LEAKS NOTED.
